MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 20 DEFIBRILLATOR/MONITOR; AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Model Number 20
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device displayed a solid green screen and was "not able to provide therapy shock".This issue is patient related; however there was no adverse patient outcome reported.A second device was used and the patient survived the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This submission was found to be a duplicate of mfr# 0003015876-2020-00443.Please reference this record for all investigation details.

Brand Name
LIFEPAK® 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key9881315
Report Number0003015876-2020-00424
Device Sequence Number19560653
Product Code MKJ
UDI-Device Identifier00883873813812
UDI-Public00883873813812
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1